# SDR FDEA202304170800

- Difficulty date: April 17, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 94,158 hours, 32,565 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND CRACK ON FLOOR BEAM AT STA 580 AT LBL 45 ON UPPER FLANGE LOWER AREA WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX E.A#  F-5310-T0374058-FLOOR BEAM AT STA 580 AND LBL 45-  CRACKED-REPAIR PER DRAWING SR 57-53-004-TRACKING        MAJOR REPAIR
